RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 7, Pages 1281–1288 (Mi zvmmf813)  

Analytical-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems

N. N. Nefedova, M. Radziunasb, K. R. Schneiderb

a Moscow State Univ. Fac. Phys. Dept. Math. Leninskie Gori, 119992 Moscow, Russia
b Weierstra Inst. Appl. Analys. and Stochastics, Mohrenstraße 39, D, 10117 Berlin, Germany

Full text: PDF file (1056 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:7, 1213–1220

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 35K55; Secondary 35B25
Received: 09.10.2003
Language:

Citation: N. N. Nefedov, M. Radziunas, K. R. Schneider, “Analytical-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004), 1281–1288; Comput. Math. Math. Phys., 44:7 (2004), 1213–1220

Citation in format AMSBIB
\Bibitem{NefRadSch04}
\by N.~N.~Nefedov, M.~Radziunas, K.~R.~Schneider
\paper Analytical-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 7
\pages 1281--1288
\mathnet{http://mi.mathnet.ru/zvmmf813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124531}
\zmath{https://zbmath.org/?q=an:1135.35049}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 7
\pages 1213--1220


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf813
  • http://mi.mathnet.ru/eng/zvmmf/v44/i7/p1281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:211
    Full text:62
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020